# SDR DALA2019093005577

- Difficulty date: September 29, 2019
- Submitted: September 30, 2019
- Operation: Air carrier
- Aircraft: N902DE
- Make and model: Doug MD-88
- Aircraft serial: 53379
- Aircraft time: 71,183 hours, 52,696 cycles
- System (JASC): 3340 · Exterior Lighting
- Part: Lens
- Condition: Missing
- Location: Lt Wing
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING AFT POSITION LIGHT LENS COVER MISSING. INSTALLED LENS COVER ASSY PER MD 88 AMM 33-43. OK FOR SVC. (LP5992756)
